Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 2


On the Solution and Periodic Nature of Higher-order Difference Equation

PP: 177-186
Abdul Khaliq,
The main objective of this paper is to study the positive solution and the periodic nature of the following difference equation xn+1 = δ xn + axn−l +bxn−k +cxn−s α xn−l + β xn−k + γ xn−s , n = 0,1,..., where the initial conditions x−r, x−r+1, x−r+2,..., x0 are arbitrary positive real numbers, r = max{l,k,s} is nonnegative integer and δ , α , β , γ , a, b, c are positive constants.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved